Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/42007
Type: Journal article
Title: A traffic-based routing algorithm by using mobile agents
Author: Qu, W.
Kitsuregawa, M.
Zhuge, H.
Shen, H.
Jin, Y.
Citation: Computer Systems Science and Engineering, 2007; 22(6):323-332
Publisher: C R L Publishing Ltd
Issue Date: 2007
ISSN: 0267-6192
Statement of
Responsibility: 
Wenyu Qu, Masaru Kitsuregawa, Hai Zhuge, Hong Shen and Yinwei Jin
RMID: 0020074722
Description (link): http://www.crlpublishing.co.uk/journal.asp?j=csse&s=Vol%2022%202007
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.